# SDR SWAA041840

- Difficulty date: June 30, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 56,554 hours, 53,522 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FLOORBEAM AT BS 773, RBL 3 TO LBL 17, CORRODED.  REPAIRED FLOORBEAM PER EA.
